Open Access System for Information Sharing

Login Library

 

Article
Cited 35 time in webofscience Cited 33 time in scopus
Metadata Downloads

SECOND-ORDER FINITE DIFFERENCE METHOD FOR OPTION PRICING UNDER JUMP-DIFFUSION MODELS

Title
SECOND-ORDER FINITE DIFFERENCE METHOD FOR OPTION PRICING UNDER JUMP-DIFFUSION MODELS
Authors
Kwon, YLee, Y
POSTECH Authors
Kwon, Y
Date Issued
Jan-2011
Publisher
SIAM PUBLICATIONS
URI
http://oasis.postech.ac.kr/handle/2014.oak/12933
DOI
10.1137/090777529
ISSN
0036-1429
Article Type
Article
Citation
SIAM JOURNAL ON NUMERICAL ANALYSIS, vol. 49, no. 6, page. 2598 - 2617, 2011-01
Files in This Item:

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

권용훈KWON, YONGHOON
Dept of Mathematics
Read more

Views & Downloads

Browse